Worried + Accutane
I took it twice in my early 30s, but only for about 3 mos each time -- it worked, but not permanently. I'm an actress, so I really need to stop... READ MORE
I've been on Roaccutane for 3 and a half months now. I weigh 60kg(ish) and have been on 60mg daily for most of my treatment. I cannot understand why... READ MORE
Day 3 on roaccutane. I take 3 of the 20mg and 1 of the 10mg daily. Today I experienced headaches with a pain of 7 out of 10, blurred vision, nausea... READ MORE
Almost finished my 6 months treatment on Accutane 30mg/day and been noticing little red bumps on my lips that burn.
My lips very dry, red and look swollen. is this normal? should i be worried? please help! READ MORE
I have been on roaccutane for nearly 6 months (20,40,40,40,40,40mg) I weigh 45kg, My acne has improved, I had moderate papular pustular acne, with... READ MORE
I am a 18 year old female and have been taking Accutane for 6 months. I started taking 60mg daily back in February, and since then have not had a... READ MORE
I am 23 years old and my weight is 48kg (105 lbs). I started treatment for my acne 12 weeks ago. And had Isozam 10mg each day.
My acne isn't getting any better, and I am really worried about it. How long will it take to completely clear my skin? Because now my face has got... READ MORE
Dear Doctor, My last dose of accutane was on 25/1. My menstrual period started on 26/1. My pregnancy test on 29/2 was negative but the test for 01/03... READ MORE
Hi! I took accutane for 6 mounths with 40mg/day. My face is better now but, after a week of stopping accutane, i noticed very small pimples on my face... READ MORE
Hey there. I had cystic acne at 16 took Tactuo but then it came back at 17. Because it came back I went to my derm who put me on Accutane 40mg for 4... READ MORE
How do you know when you're ready to end Isotretinoin treatment? I'm worried the few small pimples I have mean I'm not ready.
I'm 24 and on my second round of Isotretinoin. I have only about a week left and I've responded very well since mo #1. I saw my derm last week and she... READ MORE
I've just started my 3rd month of Accutane and I've started to get headaches on the right side of my head mostly at night time . It makes my face feel... READ MORE
I've just started my 3rd month of Accutane and I've started to get headaches at the right side of my head mainly at night time . This causes my face... READ MORE